# SDR SWIA200413194

- Difficulty date: April 16, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,640 hours, 23,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 PRESSURE WEB AT RBL 10 AND 18 CRACKED AT AILERON BELLCRACK MOUNTING POINTS.  (DISCOVERED DURING C-CHECK INSPECTION)  WEB REPAIRED IAW CRJ REO 601R-53-41-207 REV. NC AND RII53-401.
